# SDR ASAA0874056

- Difficulty date: December 11, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 29,092 hours, 12,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75032
- Condition: Damaged
- Location: Bs 727e-747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HOLE IN CARGO FLOOR SUPPORT IS LOCATED IN THE RADIUS OF SUPPORT. REPAIRED CARGO TRACK PER SRM 53-00-53 REPAIR 4.
